# SDR FDEA201406231509

- Difficulty date: June 23, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 95,422 hours, 27,473 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TELESCOPIC DUCT ASSEMBLY UPPER DOOR SKIN CUT OUT FOUND CRACKED.  REPAIRED IAW EA 8-5730-T0309163 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
